# SDR GTIA2019050503328

- Difficulty date: May 5, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N629NK
- Make and model: Airbus A320-232
- Aircraft serial: 6300
- Aircraft time: 17,977 hours, 8,140 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST BOTTLE PSI IS BELOW LIMIT. ON WEEKLY CHECK-SERVICED R1 DOOR ASSIST BOTTLE IAW AMM 52-10-00.
